MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 46MM G; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 46MM G; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 110010247 g7 osseoti 4 hole shell 58mm g 67035482.110031013 28mm i.D.46mm o.D.Size g bearing 67051331.010001002 g7 screw 6.5mm x 45mm 6514808.00625006530 bone screw self-tapping 6.5 mm dia.30 mm length 66673233.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient had an initial left tha with depuy implants.Patient had a revision surgery.Patient reported icd coding corresponding to broken internal left hip prosthesis as an indication for revision.The depuy stem was retained, all other components of depuy (shell, liner and head) were revised.Zimmer biomet g7 shell, liner, bearing and screws were implanted, along with a depuy biolox head.No operative notes provided of the initial or revision surgery.Patient reported via a phone call to zb representative that they received mixed implants with zb and depuy components.The patient has significant nerve damage post-op.No medical records are provided related to the issue.A definitive root cause cannot be determined.However, an off-label use was identified as zb implants were used in conjunction with competitor products.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.Please note per the ifu it states "do not use components of the g7 acetabular system with components of any other system or manufacturer, unless authorized by zimmer biomet." and " zimmer biomet or its affiliates are not liable for complications and/or failure that may arise from use of the device in circumstances outside of zimmer biomet or its affiliates control including, but not limited to, product selection and deviations from the device¿s indicated uses or surgical technique." if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
It was reported a patient had an initial left total hip arthroplasty with competitor products followed by a revision for an unknown implant failure.During the procedure, the competitor stem was retained, and all other products were revised.The patient is now reporting significant nerve damage.No further information has been provided.
 
Event or Problem Description
No additional event information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Corrected: d4 (udi #).The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient had an initial left tha on (b)(6) 2024 with depuy implants.Patient had a revision surgery on (b)(6) 2024.Patient reported icd coding corresponding to broken internal left hip prosthesis as an indication for revision.The depuy stem was retained, all other components of depuy (shell, liner and head) were revised.Zimmer biomet g7 shell, liner, bearing and screws were implanted, along with a depuy biolox head.No operative notes provided of the initial or revision surgery.Patient reported via a phone call to zb representative that they received mixed implants with zb and depuy components.The patient has significant nerve damage post-op.No medical records provided related to the issue.A definitive root cause cannot be determined.However, an off-label use was identified as zb implants were used in conjunction with competitor products.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.Please note per the ifu, it states "do not use components of the g7 acetabular system with components of any other system or manufacturer, unless authorized by zimmer biomet." and " zimmer biomet or its affiliates are not liable for complications and/or failure that may arise from use of the device in circumstances outside of zimmer biomet or its affiliates control including, but not limited to, product selection and deviations from the device¿s indicated uses or surgical technique." if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 DUAL MOBILITY LINER 46MM G
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23568129
Report Number0001825034-2025-03643
Device Sequence Number9924668
Product Code LPH
UDI-Device Identifier00880304703537
UDI-Public(01)00880304703537(17)340401(10)66664855
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110024465
Device Lot Number66664855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale